Some characterizations of Mannheim partner curves in the Minkowski 3-space E-1(3)


KAHRAMAN T., Onder M., KAZAZ M., UĞURLU H. H.

PROCEEDINGS OF THE ESTONIAN ACADEMY OF SCIENCES, vol.60, no.4, pp.210-220, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.3176/proc.2011.4.02
  • Title of Journal : PROCEEDINGS OF THE ESTONIAN ACADEMY OF SCIENCES
  • Page Numbers: pp.210-220

Abstract

In this paper, we give some characterizations of Mannheim partner curves in the Minkowski 3-space E-1(3). Firstly, we classify these curves in E-1(3). Next, we give some relationships characterizing these curves and we show that the Mannheim theorem is not valid for the Mannheim partner curves in E-1(3). Moreover, by considering the spherical indicatrix of the Frenet vectors of those curves, we obtain some new relationships between the curvatures and torsions of the Mannheim partner curves in E-1(3).